Full Text: PDF
Received January 19, 2018; Accepted June 8, 2018; Published June 22, 2018
Abstract. The main purpose of this work is to present some common fixed point results for multivalued mappings via a new partial metric approach. The proof technique used in this paper provides an alternative way for the existence of common fixed points in partial metric spaces. An example is also provided to support our main results.
How to Cite this Article: Pradip R. Patle, Vladimir Rakocevic, Deepesh Kumar Patel, An alternative partial metric approach for the existence of common fixed points, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 15, pp. 1-11.